# SDR AALA202312200202

- Difficulty date: December 4, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 41,393 hours, 4,761 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING CENTER SECTION RIGHT HAND FRONT SPAR LOWER CHORD INSPECTION REQUIRED PER EO 5722B008-010. RIGHT HAND FRONT SPAR LOWER CHORD REPARIED PER 5722B008-010.
